# SDR ABXA040200

- Difficulty date: June 2, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,277 hours, 27,779 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: A074022
- Part serial: ABXR068
- Condition: Binding
- Location: Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO GUA, STABILIZER JAMMED, WOULD NOT MOVE BOTH ELECTRIC OR HYDRAULIC.  INDICATOR AT 5.2 DEGREES.  FOUND GEARBOX SPROCKET SHEAR PINS SHEARED AND RIGHT JACKSCREW BINDING.  INSTALLED NEW SHEAR PINS IAW DC8 OVHL MM 27-10-1.  REPLACED LEFT AND RIGHT LONGITUDINAL TRIM JACKSCREWS ASSEMBLIES IAW DC8 MM 27-41-01-2.  ACCOMPLISHED ADJ/TEST IAW DC8 MM 27-40-00-5, PARTS 1 THROUGH AND INCLUDING 3B.  NO FURTHER DEFECTS NOTED.  LUBRICATED BOTH LEFT AND RIGHT JACKSCREWS AFTER INSTALLATION IAW DC8 MM 12-82-01-3.  CHECKED OIL LEVEL ON STAB TRIM GEARBOX.  OIL LEVEL WAS WITHIN LIMITS IAW DC8 MM 27-41-05-21 AND 12-82-01-3.
